Academic Journals Database
Disseminating quality controlled scientific knowledge

Axes of Möbius Transformations in <i>H</i><sub>3</sub>

Author(s): Chang-Jun Li | Li-Jie Sun | Na Li

Journal: Advances in Pure Mathematics
ISSN 2160-0368

Volume: 01;
Issue: 04;
Start page: 218;
Date: 2011;
Original page

Keywords: Geodesic | Discrete | Axis

This paper gives the relationship between the positions of axes of the two nonparabolic elements that gener-ate a discrete group and these nature including the translation lengths along the axes and the rotation angles. we mainly research the intersecting position and the coplanar (but disjoint) position.
Why do you need a reservation system?      Affiliate Program